MAUDE Adverse Event Report: ALMA LASERS LTD ALMA HARMONY CONSOLE WITH GREEN DIODE; POWERED LASER SURGICAL INSTRUMENT

ALMA LASERS LTD ALMA HARMONY CONSOLE WITH GREEN DIODE; POWERED LASER SURGICAL INSTRUMENT
Model Number 1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 02/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The importer reported that a user facility reported that a patient sustained a blister at the treatment site following use of the alma harmony system.
 
Additional Manufacturer Narrative
Clinical evaluation determined that the reported injury is transient in nature and may result in short-term pih in the single spot area.The reported skin reaction is consistent with known and anticipated adverse reactions associated with energy-based treatments, as described in the device labeling.The device was inspected and found to be operating within manufacturer specifications, and no malfunction was identified.Although this event does not meet the criteria for mandatory reporting under 21 cfr part 803, this report is being submitted as a good faith report.

Brand Name
ALMA HARMONY CONSOLE WITH GREEN DIODE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS  3079895
Manufacturer (Section G)
ALMA LASERS, LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS   3079895
Manufacturer Contact
odelia zerbiv
18 haharash street
north industrial park
caesarea, 30798-95
IS   3079895
MDR Report Key24679748
Report Number3004167969-2026-00005
Device Sequence Number10003917
Product Code GEX
UDI-Device Identifier07290110123369
UDI-Public07290110123369
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K233024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1
Device Catalogue NumberAAHG25102201BR0002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown